# SDR ASAA2020032432520

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,078 hours, 14,600 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUM ON RECALL EXTINGUISHES ON RESET. GROUNDED - YES. B737-800 FIM 21-62TASK 801 SUCCESSFULLY ACCOMPLISHED. ETOPS GROUND VERIFICATION SUCCESSFUL. A/C OK FOR SERVICE.
